RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1996, Number 3, Pages 23–29 (Mi vmumm2008)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Lower bounds for linear forms of values of $G$-functions

A. I. Galochkin


Full text: PDF file (656 kB)

Bibliographic databases:
UDC: 511.36
Received: 04.01.1995

Citation: A. I. Galochkin, “Lower bounds for linear forms of values of $G$-functions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1996, no. 3, 23–29

Citation in format AMSBIB
\Bibitem{Gal96}
\by A.~I.~Galochkin
\paper Lower bounds for linear forms of values of $G$-functions
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 1996
\issue 3
\pages 23--29
\mathnet{http://mi.mathnet.ru/vmumm2008}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1445270}
\zmath{https://zbmath.org/?q=an:0910.11030}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm2008
  • http://mi.mathnet.ru/eng/vmumm/y1996/i3/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. W. V. Zudilin, “Cancellation of factorials”, Sb. Math., 192:8 (2001), 1181–1207  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:6
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020